... did not fall. what should I do to reduce the imflamation?
Have you brought this pain to the attention of your doctor? Tamoxifen can cause pain in the legs and pelvis. I encourage you to read the info about side effects of Tamoxifen at this link:
Some side effects should be reported to your doctor right away. It seems that you are describing a serious side effect.
I was taking Tamoxifen for 4 years with pain all over my body the progressively worsened. I informed my oncologist many times of the pain I was feeling, that made it hard for me to sleep, because just laying on my body hurt. She told me it was not the Tamoxifen time and time again. I went to many doctors trying to determine what was wrong with me. All test came back normal. I started imagining that my cancer had spread. I changed my diet first to a vegetarian and then to vegan to try to eliminate inflammation causing food from my diet. I was taking 12 ibuprofen a day to deal with my pain. Finally, out of desperation to find an answer, I told my oncologist I was going off the Tamoxifen. With in two weeks I began to feel better... much better. I have so much anger inside at my oncologist and other doctors... none of them ever suggested it might be the Tamoxifen that was making me feel so horrible. Now I just feel so angry that no one heard me, no one listened. 4 years of my life feeling really sick and I can't get those back. Need to let go of this anger because I don't want to waste any more of my life feeling bad :( Thanks for listening.
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 1 answer
I just started tamoxifen today for treatment of breast cancer. I managed to maintain my weight while
Posted 27 Oct 2011 • 2 answers
I was taking Tamoxifen after breast cancer for 5 years ,I had a lumpectomy & radiotherapy & thought?
Posted 9 May 2013 • 1 answer
Posted 27 Mar 2015 • 1 answer
Posted 15 Jul 2016 • 1 answer